EconPapers    
Economics at your fingertips  
 

On Stable Perturbations of the Generalized Drazin Inverses of Closed Linear Operators in Banach Spaces

Qianglian Huang, Lanping Zhu, Xiaoru Chen and Chang Zhang

Abstract and Applied Analysis, 2012, vol. 2012, 1-12

Abstract:

We investigate the stable perturbation of the generalized Drazin inverses of closed linear operators in Banach spaces and obtain some new characterizations for the generalized Drazin inverses to have prescribed range and null space. As special cases of our results, we recover the perturbation theorems of Wei and Wang, Castro and Koliha, Rakocevic and Wei, Castro and Koliha and Wei.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/131040.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/131040.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:131040

DOI: 10.1155/2012/131040

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:131040